# SDR VNAA201908121101

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 8,041 hours, 7,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932213
- Part serial: 17228H111
- Condition: Cracked
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING TO 17000, CAPTAIN SIDE WINDSHIELD CRACKED.  CREW DECLARED EMERGENCY BACK TO DEPARTURE, WHERE CABIN WAS PREPPED FOR EMERGENCY LANDING. EMERGENCY EQUIPMENT RESPONDED AND AIRCRAFT WAS ABLE TO TAXI BACK TO GATE. MAINTENANCE REMOVED AND REPLACED LEFT WINDOW, OPS CHECKED GOOD.
